# SDR IPXA09M56375

- Difficulty date: June 12, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,871 hours, 12,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXISTING REPAIR AT RT WING FIXED L/E XOS 632-645 INSTALLED WITH BLIND FASTENERS.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR IAW UPS EO MD11-5730-33930-A AND SAA EA 011-5730-01-A1843.
